Differential and Integral Equations

Existence of solutions for discontinuous differential equations

Daniel C. Biles

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Existence of solutions to initial value problems involving a discontinuous differential equation is studied. Under fairly weak conditions, existence of Carathéodory solutions is proven. Comparisons to theorems in the literature are given and motivation for the result is also discussed.

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1525-1532.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638179

Mathematical Reviews number (MathSciNet)
MR1329854

Zentralblatt MATH identifier
0824.34003

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 34A34: Nonlinear equations and systems, general

Citation

Biles, Daniel C. Existence of solutions for discontinuous differential equations. Differential Integral Equations 8 (1995), no. 6, 1525--1532. https://projecteuclid.org/euclid.die/1368638179


Export citation